# SDR EIA2003075

- Difficulty date: May 14, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 785,489 hours, 18,704 cycles
- Engine: Pwa JT9D7J
- Engine time: 685,894 hours, 15,419 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO LOW OIL PRESSURE, AFTER SHUTDOWN ENGINE WINDMILLED FOR 20 MINUTES.  REMOVED AND REPLACED NR 4 ENGINE PER WORKCARD F7201, F7202, F7203 AND F7207, OPS CHECK GOOD.
